← Return to Stopping Evenity Early

Discussion

Stopping Evenity Early

Osteoporosis & Bone Health | Last Active: Feb 2 4:24pm | Replies (89)

Comment receiving replies
@me49

Hi, Melanie1
I stopped Evenity after the 6th dose. I had muscle spasms, headaches, jaw pain, tinnitus, BP spikes. I was then put on Alendronate and developed daily migraines after the second dose. Of, course, they had to rule out a brain tumor! The migraines stopped 15 days after my last Alendronate dose. Right now, I am taking 680mg of strontium citrate daily. I'm hoping to get a dexa early to see what my bone density looks like. None of the osteoporosis meds are without challenges. Just check the blogs that discuss the research on the effectiveness of Evenity for reducing fracture. For me, the side effects were not worth the small improvement in fracture risk.

Jump to this post


Replies to "Hi, Melanie1 I stopped Evenity after the 6th dose. I had muscle spasms, headaches, jaw pain,..."

I’m sorry you are going through this. I got tinnitus during my 5th week on Forteo. My doctor took me off the Forteo and wants me on Evenity. I’m wondering if the tinnitis went away after you topped the Evenity and how long your were on it before it presented.